Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Constipation since delivery, have loose green motions with small white flesh, stomach and chest pain on taking movical. Cause?

I have been constipated since giving birth to my baby 4 months since 2 days ago I was badly constipated so took movical as prescribed by my next day after taking 3 sachets of movical I have loose motion with small white flesh too and the colour of my toilet is green/ black colour..I have pain in my left side of tummy too and pain my left side of chest too
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Ohh since history is just two days ...kindly stop taking movicol ,worrying factor here is u hav gt pain abd which is left side with sme black stools ,if this complaints persist thn u need to go for an colonoscopy to rule out IBD ,any hw as of nw take tab rifagut 550mg bid for 15 days ,tab colirid bid wn evr u hav gt pain hopefully u shud recover with this thnq
Answered: Sun, 26 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor